# SDR USAA2013021900005

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 39,838 hours, 14,712 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: GH25J
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALON FIRE EXTINGUISHER IS IN THE RED MARKS.  REPLACED AFT HALON FIRE EXTINGUISHER.
